# SDR AALA20140715005

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 106,779 hours, 17,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8628AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR UPPER AFT EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR UPPER AFT EMER LIGHT.  OPERATIONS CHECKED NORMAL.
